# SDR 06222005B

- Difficulty date: June 22, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 24,303 hours, 29,575 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Activated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT ENGINE WENT INTO AUTOFEATHER.  PERFORMED CWC AUTOCOARSEN TEST, OPS CHECK GOOD.
